# SDR Z3TA201606040001

- Difficulty date: June 2, 2016
- Submitted: June 4, 2016
- Operation: Air carrier
- Aircraft: N695PC
- Make and model: Pilats PC1245
- Aircraft serial: 305
- Aircraft time: 6,897 hours, 5,636 cycles
- Engine: Pwa PT6A67B
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0012AC12
- Part serial: 0518
- Condition: Burned
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AOA DEICE, CAWS MESSAGE IN FLIGHT.  DETERMINED RT AOA PLATE NOT HEATING.  UPON REMOVAL OF RT AOA TRANSMITTER, FOUND WIRING HARNESS GOING TO THE AOA PLATE HEATING ELEMENT TO BE CHARRED WITH WIRES EXPOSED WHERE HARNESS ENTERS AOA PLATE, EVIDENCE OF SMOKE AND/OR FLAME.  NO EVIDENCE OF THE WIRING HARNESS CHAFING AGAINST THE WING OPENING.  TIE RAPS SECURING HARNESS TO AOA TRANSMITTER WERE INTACT.
